# SDR HEEA0014099

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1167G
- Make and model: Bell 407
- Aircraft serial: 53067
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375002103
- Condition: Intermittent
- Location: Eng Ng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR INTERMITTENT INOPERATIVE.
